# SDR CALA2011052300384

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,608 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 5817
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CK OF R-1 DOOR EMER EXIT SIGN ON L/P 8823759 FOUND BATTERY PACK DEAD.  REPLACED BATTERY, OPS CKS GOOD.
